# SDR UALA2008111303292

- Difficulty date: June 9, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 49,884 hours, 34,231 cycles
- Engine: Cfmint CFM563C1
- Engine time: 57,650 hours, 35,747 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE FLAMEOUT ON TAXI OUT.  THE NR 1 ENGINE WAS REPORTED TO HAVE FLAMEOUT DURING TAXI OUT FOR A MAINTENANCE TEST FLIGHT.  UPON RETURN TO THE BASE, METAL WAS FOUND IN THE TAIL PIPE AND THE ENGINE WAS REPORTED SEIZED.  THE ENGINE WAS REPLACED.  NO ADDITIONAL INFORMATION HAS BEEN PROVIDED AND NONE IS EXPECTED DUE TO DOWN SIZING OF THE FLEET.
